# SDR FDEA202112073043

- Difficulty date: December 7, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26267
- Aircraft time: 68,565 hours, 27,893 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Part number: 114N400518AA
- Part serial: 820613
- Condition: Cracked
- Location: Zone 60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING #7 SLAT AFT SKIN HAS CRACK AROUND THE RIVET HOLE  LOCATED AT INBD   AUXILLARY TRACK AREA.     REMOVED AND REPLACED DAMAGED SKIN ON #7 SLAT R/H WING IAW SRM 51-40-02.  MAJOR REPAIR
